×

zbMATH — the first resource for mathematics

Found 35 Documents (Results 1–3)

Gutt, Jan (ed.) et al., Geometry of Lagrangian Grassmannians and nonlinear PDEs, Warsaw, Poland, September 5–9, 2016. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-43-0/pbk). Banach Center Publications 117, 9-44 (2019).
MSC:  35A30 53C30 53D10
BibTeX Cite
Full Text: DOI
WorldCat.org
Banach Center Publications 117. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-43-0/pbk). 258 p. (2019).
BibTeX Cite
Full Text: Link
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Author
Serial
Year of Publication
Classification
Software